Advances in Differential Equations

Well-posedness for the fourth-order Schrödinger equations with quadratic nonlinearity

Jiqiang Zheng

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


This paper is concerned with one-dimensional quadratic semilinear fourth-order Schrödinger equations. Motivated by the quadratic Schrödinger equations in the pioneering work of Kenig-Ponce-Vega [12], three bilinearities $uv,$ $\overline{uv},$ and $\overline{u}v $ for functions $u,v: \mathbb{R}\times[0,T]\mapsto \mathbb{C} $ are sharply estimated in function spaces $X_{s,b}$ associated to the fourth-order Schrödinger operator $i\partial_t+\Delta^2-\varepsilon\Delta$. These bilinear estimates imply local wellposedness results for fourth-order Schrödinger equations with quadratic nonlinearity. To establish these bilinear estimates, we derive a fundamental estimate on dyadic blocks for the fourth-order Schrödinger from the $[k,Z]$-multiplier norm argument of Tao [20].

Article information

Adv. Differential Equations, Volume 16, Number 5/6 (2011), 467-486.

First available in Project Euclid: 17 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35Q40: PDEs in connection with quantum mechanics 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10] 47J35: Nonlinear evolution equations [See also 34G20, 35K90, 35L90, 35Qxx, 35R20, 37Kxx, 37Lxx, 47H20, 58D25]


Zheng, Jiqiang. Well-posedness for the fourth-order Schrödinger equations with quadratic nonlinearity. Adv. Differential Equations 16 (2011), no. 5/6, 467--486.

Export citation